# SDR FDEA201711083205

- Difficulty date: November 8, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,064 hours, 22,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ASNA2382
- Condition: Corroded
- Location: Frames 11-13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR SUPPORT BETWEED FRAMES 11 - 13,  Y953,  HAS CORROSION.   REMOVED CORROSION IAW SRM 51-73-  10.  FOUND OUT OF LIMITS  IAW SRM 51-73-10.  REMOVED THE FLOOR SUPPORT IAW SRM 51-40-21. FABRICATED A NEW FLOOR SUPPORT IAW SRM 53-12-15.  LOCATED AND DRILLED IAW SRM 51-40-44.  TREATED AND PRIMED IAW SRM 51-21-10.  APPLIED TOP COAT IAW SRM 51-75-10.  INSTALLED THE FLOOR SUPPORT IAW SRM 51-40-21.  APPLIED TOP COAT TO FASTENERS IAW SRM 51-75-10.   CLASSIFED AS A MAJOR REPAIR.
